# SDR C77A20130820024

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410204
- Condition: Worn
- Location: Thrust Reverser
- Part time: 15,808 hours, 9,019 cycles
- Component: Thrust Reverser
- Component part number: 15G0003013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INBD THRUST REVERSER FRONT 12 O'CLOCK PLATFORM SEAL IS TORN.  REPLACED UPPER SEALS ON WO 736585-411 BY INCORPORATION OF SB 78-0055 R01 IAW EO E17X-7800-001.2, REV 3.
